# SDR QXEA2009040600225

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 19,520 hours, 20,025 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00058
- Condition: Failed
- Location: Zone 200
- Part time: 6,318 hours, 6,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - "SPRL OUTBD" CAUTION ILLUMINATED WITH NO ABNORMAL INDICATIONS ON PFCS.  CAUTION EXTINGUISHED 10 MIN LATER.  DIVERTED TO BOI.  LANDING UNEVENTFUL.  REMOVED AND REPLACED FLIGHT CONTROL ELECTRONIC CONTROL UNIT IAW 27-00-01-000/400-802.  REPLACED AS A PRECAUTIONARY MEASURE.  ALL OPS AND INDICATIONS NORMAL.  RETURNED TO SERVICE.
